| Model Number |
MMT-723RNAH |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
04/30/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had a unexpected restart alarm.The customer¿s blood glucose level was unknown at the time of the incident.The drive support cap was normal.The customer was able to successfully clear the alarm.The customer was able to complete insulin pump rewind.Customer stated that they received alarm after battery change.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will not be returned for analysis.